Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Why am I feeling nausea and back pain after marriage?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Hi, I got recently married and since last two weeks I felt like nausea and cramping too. Today I got my periods but I am still feeling nausea and severe back pain. Why is it so?
Posted Sat, 2 Feb 2013 in Women's Health
Answered by Dr. Das Arindam 31 minutes later

Thank you for posting a query.

Look, these symptoms you described indicates some possibilities – hyperacidity / migraine attack / premenstrual syndrome / a spontaneous miscarriage etc.

Hyperacidity is the most common common cause of this type of nausea. But, in that case, cramping is rare. In a migraine attack, you may experience both. In premenstrual syndrome, these are common with presence of emotional disturbances. A spontaneous miscarriage is also a possibility. It is quite common in newly married couples. Nothing to worry about right now.

For the back pain, you can take a nonsteroidal anti-inflammatory agent like diclofencac. It is very helpful. For vomiting, just take an ondansetron group of drug. Take a pantoprazole group of drug. If you have any history of migraine, take prochlorperazine group of drug.

Lastly, you should visit a gynecologist for clinical examination and also for a detailed prescription. You may need a thorough investigation depending upon the clinical examination.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor